Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has green stools, done blood test. Help

hi doctor , my 4 month baby stools are mostly green after bacterial infection that he had . in his latest test report pus cells are well below 0-3 hpf and no rbc count and reaction acidic, ph level is 6 but reducing substances is positive.he is only breast feeded. i have a concern about his light green stools as its has been more then 20 days. plese help.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi harsh,
The reducing substance positive is suggestive of lactose intolerance.
However don't go by one test.
Also there may be temporary intolerance after a bout of diarrhoea.
There seems to be no infection now.
Continue breast feeds.
Gve some oral electrolytes available in sachets.
Redo stool examination after 2-3 weeks for reducing subatance when not on any medicines or oral rehydration solution.
Then furthercouse can be decided!
All the best
Answered: Sat, 13 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor